Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Families of solutions of the unilateral matrix equation


Author: James H. Bell
Journal: Proc. Amer. Math. Soc. 1 (1950), 151-159
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1950-0034363-4
MathSciNet review: 0034363
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. H. Ingraham, Rational methods in matrix equations, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 61-70. MR 0003606 (2:243f)
  • [2] C. C. MacDuffee, The theory of matrices, Ergebnisse der Mathematik und ihrer Grenzgebiete, Chelsea, 1946, pp. 31-36, 81, 89, 94.
  • [3] A. A. Albert, Modern higher algebra, The University of Chicago Science Series, 1937, p. 26.
  • [4] V. J. Varineau, An extension of the theory of matrices with elements in a principal ideal ring, This paper was submitted as his doctoral dissertation at the University of Wisconsin, July 1940.
  • [5] J. H. Bell, Left associates of monic matrices with an application to unilateral matrix equations, Amer. J. Math. vol. 71 (1949) pp. 249-256, see p. 254. MR 0029874 (10:672i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0034363-4
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society